# SDR AALA20120806005

- Difficulty date: August 6, 2012
- Submitted: August 7, 2012
- Operation: Air carrier
- Aircraft: N76201
- Make and model: Doug DC-9-83
- Aircraft serial: 53291
- Aircraft time: 64,112 hours, 27,140 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Position Sensor
- Condition: Weak
- Location: Le Slat
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ORD - CREW REPORTED SLAT DISAGREE LIGHT ON APPROACH WITH FLAP SLAT HANDLE IN SLAT EXTEND POSITION.  RECYCLED HANDLE AND LIGHT WENT OUT.  EMERGENCY DECLARED FLIGHT LANDED ORD WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED WEAK SLAT POSITION SENSOR AND ADJUSTED SLAT CONTROL VALVE.  SYSTEM GROUND CHECK NORMAL OPERATION.
